# SDR CA991231048

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 16144101
- Condition: Broken
- Location: Nlg
- Component: Nose/Tail Landin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O WHEN GEAR RETRACTED, RECEIVED GEAR DISAGREE, STEERING INOP, WOW INPUT CAUTION AND WARNING MESSAGES WITH WOW OUTPUTSTATUS MESSAGE. RTB. AT APPROX. 80 KTS, SEVERE VIBRATION AND NO NOSE WHEEL STEERING. TORQUE LINKS FOUND DISSCONNECTED AND PART OF IT WAS FOUND BROKEN.
